Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High cholesterol and SGPT levels. Weight gain. ECHO test showing mild LVH. How to reduce these levels?

doctor i am kiran srestha 43yrs agefrom nepal I had my - SGPT TEST and chollestrol test done yesterday and i found that sgpt was 54 and chollestrol was 6 .i have not taken meat eggs and fish since 4 yrs and alchohal since 10 yrs.But i am taking AMTAS 5 mg I am gaining weight now 75 kg pls help me to check my disorders .ECHO test was done and result was mild LVH
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Mild LVH is from your pressure. Nothing to worry.
You can add Angiotensin Receptor Blockers or Angiotensin Converting Enzyme Inhibitors - they help in remodelling of the ventricle.

SGPT is mildly elevated.
Even Paracetamol can influence.
Repeat after a month.
Have Ultrasonography of the liver.

Reduce the quantity of your intake.
Increase the Exercise.
See a dietician

Repeat lipid profile after 2 months.

Take care
Wishing speedy recovery
God bless
Good luck

Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor